# SDR 2002UALA01394

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1468 STRINGER 29L UPPER INBOARD FLANGE HAS EXCESSIVE MATERIAL LOSS AFTER CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND EXTENDED PRODUCTION STRINGER SPLICE AS REPAIR.
